# SDR K3HA9700101

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- Engine: Pwa JT8D15A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 42D107A2
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ENGINE NR 2 LOW OIL PRESSURE/FILTER BYPASS LIGHT ILLUMINATED RIGHT AFTER POWER ESTABLISHED.  ABORTED TAKEOFF AT 70 KNOTS.  REMOVED AND REPLACED PRESSURE SWITCH, OPS CK GOOD PER MM 79-33-1.
